MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. 1 SERIES ULTRA CARTRIDGE; SURGICAL ADJUNCTS

JOHNSON & JOHNSON SURGICAL VISION, INC. 1 SERIES ULTRA CARTRIDGE; SURGICAL ADJUNCTS
Model Number 1VIPR30
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot #: unknown.Although the customer account provided two(02) cartridge lot numbers (cd10065 & cd10067), however it is unknown exactly which cartridge lot number was involved in the reported event.For emdr reporting purposes the event will be captured with an 1vipr30 cartridge unknown lot number.Expiration date: unknown as cartridge lot number was not provided.Udi #: a complete udi # is unknown as cartridge lot number was not provided.If implanted, give date: not applicable, as the cartridge is not an implantable device.If explanted, give date: not applicable, as the cartridge is not an implantable device.Device manufacture date: unknown as cartridge lot number was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported 1vipr30 cartridge was split at the cartridge tip during insertion.It was reported the lens was not damaged and the patient was not injured.
 
Additional Manufacturer Narrative
Product lot number was provided, therefore the following fields have been updated: expiration date: updated from unknown to 09/12/2019 as product lot number information was provided.Udi #: updated from unknown to (b)(4) as product lot number information was provided.Device evaluated by manufacturer: yes , device manufacture date: updated from unknown to 09/12/2018 as product lot number information was provided.Device evaluation: a photo attached was provided in the complaint folder (cf).A photo attached was provided in the cf.Product testing could not be performed because the product was not returned.A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: during the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured and released according to specifications.Historical data analysis: a search of complaints revealed no additional investigation has been received for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use (dfu) provide the customer with proper usage instructions and guidelines.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
1 SERIES ULTRA CARTRIDGE
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8346378
Report Number2648035-2019-00199
Device Sequence Number1923782
Product Code KYB
UDI-Device Identifier05050474534605
UDI-Public(01)05050474534605(10)UNKNOWN
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2019
Device Model Number1VIPR30
Device Catalogue Number1VIPR30
Device Lot NumberCD10065
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer02/21/2019
10/25/2020
Initial Report FDA Received Date02/16/2019
Supplement Report FDA Received Date03/20/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005